Hi, I recently found a Healthboard site which many women had posted info re their experiences using Progesterone cream. I was amazed how similar my symptoms were to these women after they started using natural procesterone creams. As this was an old now closed site I would very much like to hear from women who have used this product as I learned that my experiences using this cream so far haven't been exactly great. I was prescribed this by a Doctor and I have only been using small amount (1/4 of small teaspoon, morning and night, but now have extremely bad headaches and slight dissorientation feelings. Am I using too much and has anyone got any ideas on how I might best manage this? I am also taking Remifemin which has given me good levels of oestrogen, but my blood tests had shown that I had practically no Progesterone. Do I need to be feeling this way? Any help would fantasic.
I've used Progesterone cream on and off for about 3 years now. I use a brand that is dispensed by a pump and you use one pump per day. I've used it for the last 2 weeks of my cycle.
I can't really say I had any side effects from it. I don't know that it helped a whole lot. It can be a very effective relaxant, but I just read that it's not for people that suffer from depression because it could worsen symptoms.
Many people use it and really like it. Some people benefit from the estrogens though, natural or synthetic.
I, myself am looking for a natural supplement to help with some symptoms I've been having. Mostly moodiness and hot all the time.
Thanks Chris for your information. As I said earlier, I am using a natural form of Menopause medication which has been around for over 20 years called Remifemin and it is purchased over the counter from Chemists. My GP told me about it and I have used it now for about 18 months.As a result my oestrogen levels are good and they help with most symphoms, but I had a drop in progesterone and that's why I have been using the cream. I have not had a cycle for over 12 months now. Since yesterday after posting my message, I didn't use the cream last night and only used half of the normal dose this morning and funny, I don't seem to have a headache today and feel less foggy generally, so maybe I was using too high a doseage. I guess I will just keep trying this and see how I go. I was amazed that so many women have foggy head and headaches and chest pain/tightness. I did not know these were side effects until I read a similar site like this one. I hope to hear from more people like yourself,who may tell me more info. Thanks,